# SDR UALA2011050902249

- Difficulty date: May 6, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 32,987 hours, 13,357 cycles
- Engine: Iae V2522A5
- System (JASC): 3150 · Central Warning
- Part: Amplifier
- Part number: 350D51003
- Part serial: 118
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SPEAKER INOPERATIVE.  REPLACED LOUDSPEAKER FLIGHT WARNING COMPUTER AMPLIFIER PER AMM, OPS GOOD.
